# SDR SWAA2021042864626

- Difficulty date: March 31, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231YHW LENS EMERGENCY EXIT AT PASSENGER CABIN (1 EA) / REPLACED EMERGENCY EXIT LENS ON SIDEWALL PANEL 231YHW (1EA) AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-01-960-801 STEP 2B(1) (A) AND 2B(4).
